Posted by recovering addict
on March 13, 2000 at 23:33:21:
In Reply to: Fioricet Addiction: Withdrawal symptoms posted by LYNN on March 13, 2000 at 11:41:52:
: Is anyone else hooked on fioricet? I have taken fioricet for about 20 years in various doses for migraine headaches. About 8 years ago, one doctor had me on 120 per month (4 a day) which worked great for me. When he retired, my new doc reduced me to 50 per month. That was 7 years ago. Now she is suddenly reducing me off. 10 less per month until I get down to only 12 per month. I don't feel this is enough for me, as I really need 1 to start my day as a preventative for migraine, then take more if I get a headache. After the first month of reducing to 40, I noticed my left hand aches (and sometimes burns)and my fingers would somtimes 'draw up'. Also that hand is a little weak and gets cold easily. Not to mention the weird feeling in my head. Thanks for listening.. Just wandered if anyone else suffered from fioricet withdrawal. If so, what did you experience?
You already know you are experiencing narcotic withdrawl symptoms as the title suggests. I recently came back from the only addiction/chronic pain center in the country. They cured many, many people (mostly women) with migraine headaches. They are treatable. You must change your mindset ( such as needing one to start your day as a preventative). You show all the classic signs of being an addict. Have you gone to AA or NA? They can help you if you can swallow some pride and go (assuming that is a problem, as it usually is the first time). Don't be deceived. Most doctors don't know a thing about addiction. You must get specific help before you get desperate and do something illegal like I did. I have been off pain pills now for 85 days and my life is great, chronic pain and all! Drop me a line if I can be of further encouragement or help.
Some insurance plans pay for addiction treatment. Mine didn't, but it was still the best money I have EVER spent. The Betty Ford center refers to this place for every chronic pain addiction problem patient it encounters. My best to you. I am praying for you. Withdrawls are awful!